| Catalog Number |
5303100 |
| Medical Device Problem Codes |
Restricted Flow rate (1248); Fracture (1260); Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that three months and twenty-one days post a dialysis catheter placement, the outer part of the line was allegedly tends to remain 'crushed' at the clamps, affecting the lumen of the catheter.It was further reported that it did not break completely, however it looks like it can't get back to its original round shape.There was no reported patient injury.
Event or Problem Description
It was reported that three months and twenty-one days post a dialysis catheter placement, the outer part of the lines allegedly tends to remain crushed at the clamps, affecting the lumen of the catheter.It was further reported that it did not break completely, however it looks like it can't get back to its original round shape.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported fracture and deformation due to compressive stress issues as no objective evidence was provided for review.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.The investigation is inconclusive for the reported fracture, restricted flow rate and deformation due to compressive stress issues as no objective evidence was provided for review.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g3, h6 (device, component).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2024, a patient underwent a dialysis catheter placement procedure using a glidepath catheter.Post the procedure on (b)(6) 2024, the outer part of the lines allegedly tends to remain crushed at the clamps, affecting the lumen of the catheter and therefore the pressure during our treatments.It was further reported that it did not break completely.However, it looks like it can't get back to its original round shape.There was no reported patient injury.